# SDR DLM88080721

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 50,591 hours, 39,021 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED SMOKE IN MID CABIN.  NO OTHER INDICATIONS.  SMELL WENTAWAY.  CABIN LIGHTS WERE OFF.
